# SDR CALA2013123194070

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,878 hours, 13,047 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 289
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT TAKE FUEL IAW FUELER AFTER APPROXIMATELY 4000 LBS.  AIRCRAFT QUIT ACCEPTING FUEL NO FAULTS ON FQIS PROCESSOR UNIT BITE CHECKED GOOD.  IAW WDM 28-21-12 & 28-21-13 & FIM 28-21-00, REPLACED K180 & K181, ADDED 12000 LBS OF FUEL, NO FAULTS NOTED.
